# SDR R61A201501280095

- Difficulty date: January 28, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT HORIZONTAL STABILIZER L/E PANEL 331AL, RIB 4 HAS A CRACK.  MAINTENANCE  REPAIRED RIB 4 IAW ETD 2015-170-009870.
